MAUDE Adverse Event Report: GIVEN IMAGING, INC. BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING, INC. BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0636
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Bravo capsule failed to deploy.Normal operations performed.Capsule was removed by dr.As capsule dropped into mouth when the delivery device was removed.Second bravo capsule and delivery device was obtained and placed without any issue.Dr.[redacted] was the physician in the room.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING, INC.
15 hampshire street
mansfield MA 02048
MDR Report Key24176807
Report Number24176807
Device Sequence Number21376888
Product Code FFT
UDI-Device Identifier07290101369714
UDI-Public(01)07290101369714
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/14/2026
Report Date (Section F) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0636
Device Lot Number67479F
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale
Patient Weight74 KG
Date Report Sent to FDA01/14/2026